# SDR A6WA200740429

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR DRAG ANGLE (PN 601R31772-5) IS CRACKED AT PREVIOUS REPAIR APPROX .5 INCH LONG.  (K)   MAINTENANCE REMOVED AND REPLACED DRAG ANGLE ON AFT PAX DOOR IAW REO 601R-52-11-513.  (M)
